Stability of the solutions of functional-differential equations with impulse action
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1069-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a26,
author = {S. D. Borisenko},
title = {Stability of the solutions of functional-differential equations with impulse action},
journal = {Differencialʹnye uravneni\^a},
pages = {1069--1070},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a26/}
}
S. D. Borisenko. Stability of the solutions of functional-differential equations with impulse action. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1069-1070. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a26/